Noncqmmutative integration of Klein-Gordon and Dirac equations in Riemannian spaces with a group of motions

A. V. Shapovalov, I. V. Shirokov

Research output: Contribution to journalArticle


By the method of non-coimmutative integration of linear differential equations proposed by the authors [Izv. Vyssh. Uchebn. Zaved., Fiz., No. 4, 95 (1991)] the Klein-Gordon and Dirac equations are integrated in four-dimensional Riemannian spaces, not admitting separation of variables.

Original languageEnglish
Pages (from-to)411-415
Number of pages5
JournalSoviet Physics Journal
Issue number5
Publication statusPublished - May 1991
Externally publishedYes


ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this